Institut de Mathématiques de Luminy


Nombre de productions : 72

  Files Type
Angelelli Jean-Baptiste, Guénoche Alain, Reboul Laurence.
Détection de communautés, disjointes ou chevauchantes, dans les réseaux [Detection of disjoint or overlapping communities in networks].
Partitionnement de Graphe, C.E. Bichot & P. Siarry (Eds.), Hermes, ISTE-Wiley, 297--314, 2010.

Arnoux Pierre, Finkel Alain.
Using mental imagery processes for teaching and research in mathematics and computer science.
International Journal of Mathematical Education in Science and Technology, 41, 229-242, 2010.

Atighehchi Kévin, Muntean Traian, Parlanti Sylvain, Rolland Robert, Vallet Laurent.
A Key Forwarding Protocol for Secure Communicating Systems.
Proceedings of SYNASC 2010, 12th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing. Timisoara, Romania, p. 339--346 IEEE, 2010.

Aubry Yves, Rodier François.
Differentially 4-uniform functions.
Arithmetic, geometry, cryptography and coding theory 2009, 1--8, Contemp. Math., 521, Amer. Math. Soc., Providence, RI, 2010.

arXiv ACTI

Aubry Yves, McGuire Gary, Rodier François.
A few more functions that are not APN infinitely often.
Finite fields: theory and applications, 23--31, Contemp. Math., 518, Amer. Math. Soc., Providence, RI, 2010.

arXiv ACTI
Badulescu Ioan, Henniart Guy, Lemaire Bertrand, Sécherre Vincent.
Sur le dual unitaire de GLr(D) [On the unitary dual of GLr(D)].
Amer. J. Math. 132, no. 5, 1365–1396, 2010.

Balazard Michel, de Roton Anne.
Sur un critère de Baez-Duarte pour l'hypothèse de Rieman.
Int. J. Number Theory  6,  883-903, 2010.

Balazard Michel.
Un siècle et demi de recherches sur l'hypothèse de Riemann [One-and-a-half centuries of research on Riemann's hypothesis].
Gaz. Math. No. 126, 7--24, 2010.
Ballet Stéphane, Ritzenthaler Christophe, Rolland Robert.
On the existence of dimension zero divisors in algebraic function fields defined over F_q.
Acta Arithmetica, 143, N°4, 377--392, 2010.
arXiv ACL
Ballet Stéphane, Le Brigand Dominique, Rolland Robert.
On an application of the definition field descent of a tower of function fields.
Proceedings of the Conference "Arithmetic, Geometry and Coding Theory" (AGCT 2005), Société Mathématique de France, sér. Séminaires et Congrès 21, 187--203, 2010.

584 k
Barbillon P., Celeux G., Grimaud Agnès, Lefebvre Y., de Rocquigny E.
Méthodes non linéaires pour des problèmes statistiques inverses.
Actes des 42 èmes journées de Statistique de la SFdS, mai 2010.
Baudot Anaïs, de la Torre V, Valencia Alfonso.
Mutated genes, pathways and processes in tumours.
EMBO Report 11(10): 805--810., oct. 2010.

Bonnecaze Alexis, Liardet P.
Efficient Uniform k-out-of-n Generators.
The Fifth International Conference on Systems and Networks Communications (ICSNC 2010).  Proc. of IEEE Computer Society Digital Library (CSDL), August 2010.

Boudabbous Youssef, Ille Pierre.
Cut-primitive directed graphs versus clan-primitive directed graphs.
Adv. Pure Appl. Math. 1, no. 2, 223--231, 2010.
Brasselet Jean-Paul, Grulha Jr Nivaldo G.
Local Euler obstruction, old and new, II.
Real and Complex Singularities, London Mathematical Society, Lecture Note Series 380, 23-45, ed. M. Manoel, M.C. Romero Fuster and C.T.C. Wall, Cambridge Univ. Press, Cambridge, 2010.
Brasselet Jean-Paul, Schürmann Jörg, Yokura Shoji.
Hirzebruch classes and motivic Chern classes for singular spaces.
Journal of Topology and Analysis, Volume 2, No 1, pp 1-55, 2010.
Brasselet Jean-Paul, Grulha Jr Nivaldo G., Ruas Maria Aparecida.
The Euler obstruction and the Chern obstruction.
Bulletin of the London Mathematical Society, Volume 42 Part 6, 1035-1043, 2010.
Bugeaud Yann, Laurent Michel.
On transfer inequalities in Diophantine approximation. II.
Math. Z. 265, no. 2, 249--262, 2010.
Bushnell C., Henniart Guy, Lemaire Bertrand.
Caractère et degré formel pour les formes intérieures de GL(n) sur un corps local de caractéristique non nulle [Character and formal degree for interior forms of GL(n) over a local field of non-zero characteristic].
Manuscripta Math. 131, no. 1-2, 11--24, 2010.
Cassaigne Julien, Nicolas François.
Factor complexity.
Combinatorics, automata and number theory, 163--247, Encyclopedia Math. Appl., 135, Cambridge Univ. Press, Cambridge, 2010.
Cassaigne Julien, Le Gonidec Marion.
Propriétés et limites de la reconnaissance d'ensembles d'entiers par automates dénombrables [Properties and limits of recognition of sets of integers by countable automata].
J. Théor. Nombres Bordeaux 22, no. 2, 307--338, 2010.
Cassaigne Julien, Kaboré Idrissa, Tapsoba Théodore.
On a new notion of complexity on infinite words.
Acta Univ. Sapientiae Math. 2, no. 2, 127--136, 2010.
Celeux G., Grimaud Agnès, Lefebvre Y., de Rocquigny E.
Identifying intrinsic variability in multivariate systems through linearised inverse methods.
Inverse Problems in Science and Engineering. Volume 18, Issue 3, 401--415, 2010.
Corel Eduardo, Pitschi Florian, Laprevotte Ivan, Grasseau Gilles, Didier Gilles, Devauchelle Claudine.
MS4 - Multi-Scale Selector of Sequence Signatures: an alignment-free method for the classification of biological sequences.
BMC Bioinformatics 11:406, 2010.
Delorme Patrick.
Constant term of smooth Hψ-spherical functions on a reductive p-adic group.
Trans. Amer. Math. Soc. 362, no. 2, 933–955, 2010

272 k
Dib Stéphanie.
Distribution of Boolean functions according to the second-order nonlinearity.
Arithmetic of finite fields, 86–96, Lecture Notes in Comput. Sci., 6087, Springer, Berlin, 2010.
Springer ACL
Drmota Michael, Mauduit Christian.
Weyl sums over integers with affine digit restrictions.
J. Number Theory 130, no. 11, 2404--2427, 2010.
Durot Cécile, Reboul Laurence.
Goodness-of-fit test for monotone functions.
Scand. J. Stat. 37, no. 3, 422--441, 2010.
Edoukou Frédéric A. B., Hallez Anja, Rodier François, Storme Leo.
The small weight codewords of the functional codes associated to non-singular Hermitian varieties.
Des. Codes Cryptogr. 56, no. 2-3, 219--233, 2010.
Edoukou Frédéric A. B., Hallez Anja, Rodier François, Storme Leo.
A study of intersections of quadrics having applications on the small weight codewords of the functional codes $C_2(Q)$, $Q$ a non-singular quadric.
J. Pure Appl. Algebra 214, no. 10, 1729--1739, 2010.
Faure Henri, Lemieux Christiane.
Improved Halton sequences and discrepancy bounds.
Monte Carlo Methods Appl. 16, 231--250, 2010.

980 k
Faure Henri, Pillichshammer F., Pirsic G., Schmid W.
L2 discrepancy of generalized two-dimensional Hammersley point sets scrambled with arbitrary permutations.
Acta Arith., 141.4, 395--418, 2010.
Férard Eric, Rodier François.
Non linéarité des fonctions booléennes données par des polynômes de degré binaire 3 définies sur F2m avec m pair [Nonlinearity of Boolean functions given by polynomials of binary degree 3 defined on F2m with m even].
Arithmetic, geometry, cryptography and coding theory 2009, 41--53, Contemp. Math., 521, Amer. Math. Soc., Providence, RI, 2010.
Ferenczi Sébastien, Monteil Thierry.
Infinite words with uniform frequencies, and invariant measures.
Combinatorics, automata and number theory, 373--409, Encyclopedia Math. Appl., 135, Cambridge Univ. Press, Cambridge, 2010
Ferenczi Sébastien, Zamboni Luca Q.
Structure of K-interval exchange transformations: induction, trajectories, and distance theorems.
J. Anal. Math. 112, 289--328, 2010.
Ghattas Badih, Deniau Claude.
Multivariate unsupervised discretization preserving mutual information.
Advances and Applications in Statistics, Volume 19, Issue 1, Pages 49--64, November 2010
arXiv ACL
Glaab Enrico, Baudot Anaïs, Krasnogor Natalio, Valencia Alfonso.
Extending pathways and processes using molecular interaction networks to analyse cancer genome data.
BMC Bioinformatics 2010, 11:597 (Recomb Computational Cancer Biology Workshop, Oslo, Norway, june 24th-25th, 2010), 2010.

Guénoche Alain.
Distances pour le partitionnement de graphes.
Partitionnement de Graphe, C.E. Bichot & P. Siarry (Eds.), Hermès, 2010.

Guénoche Alain, Garreta H., Tichit Laurent.
About the largest subtree common to several phylogenetic trees.
Math et Sciences humaines, 190, 2, 5-14,  2010
Guyon Frédéric, Guénoche Alain.
An evolutionary distance based on maximal unique matches.
Communications in Statistics-Theory and Methods (ASMDA 2007), 39: 385--397, 2010.
Guyon Frédéric, Guénoche Alain.
Alignment free string distances for phylogeny.
Proceedings of IFCS'09, H. Locarek-Junge & C. Weihs (eds), Classification as a Tool for Research, Springer, 15-24, 2010.
Gyarmati Katalin, Mauduit Christian, Sárközy András.
Measures of pseudorandomness of binary lattices, III (Qk, correlation, normality, minimal values).
Unif. Distrib. Theory 5, no. 2, 183--207, 2010.
Gyarmati Katalin, Mauduit Christian, Sárközy András.
Measures of pseudorandomness of finite binary lattices, I. The measures Qk, normality.
Acta Arith. 144, no. 3, 295--313, 2010.
Haloui Safia.
The characteristic polynomials of abelian varieties of dimensions 3 over finite fields.
J. Number Theory 130, no. 12, 2745–2752, 2010.
Henniart Guy, Lemaire Bertrand.
Pseudo-coefficients des séries κ-discrètes de GL(n,F) [Pseudocoefficients of κ-discrete series of GL(n,F)].
Israel J. Math. 177, 189–227, 2010.
Henniart Guy, Lemaire Bertrand.
Formules de caractères pour l'induction automorphe [Character formulas for automorphic induction].
J. Reine Angew. Math. 645, 41–84, 2010.
Ivey-Law Hamish, Rolland Robert.
Constructing a database of cryptographically strong elliptic curves.
Proceedings of SAR-SSI 2010: Fifth Conference on Network and Information Systems Security (SAR/SSI 2010), Rocquebrune Cap-Martin, France
, 2010.
Kohel David, Rolland Robert.
Arithmetic, Geometry, Cryptography and Coding Theory 2009.
Contemporary Mathematics, AMS, Vol. 521, Kohel David, Rolland Robert (Editors), 2010.
Lachaud Gilles, Ritzenthaler Christophe, Zykin Alexey.
Jacobians among Abelian threefolds: a formula of Klein and a question of Serre.
Math. Res. Lett. 17, no. 2, 323--333 and Doklady Akademii Nauk, Vol. 431, No 3, 313--316, 2010.

253 k
Lafont Yves, Métayer François, Worytkiewicz Krzysztof.
A folk model structure on omega-cat.
Adv. Math. 224, no. 3, 1183--123, 2010.
Laurent Michel.
On inhomogeneous Diophantine approximations and the Hausdorff dimension. (Russian).
Fundam. Prikl. Mat. 16, no. 5, 93--101, 2010.
arXiv ACL
Lecomte A., Quatrini Myriam.
Pour une étude du langage via l'interaction : dialogues et sémantique en Ludique.
Mathématiques et Sciences Humaines, numéro 189, 2010.

290 k
Louboutin Stéphane.
On some cubic or quartic algebraic units.
J. Number Theory 130, no. 4, 956--960, 2010.
Mauduit Christian, Rivat Joël.
Sur un problème de Gelfond : la somme des chiffres des nombres premiers [On a problem posed by Gelfond: the sum of digits of primes].
Annals of Mathematics, Vol. 171, No. 3, 1591--1646, mai 2010
Mauduit Christian, Moreira Carlos Gustavo.
Complexity of infinite sequences with zero entropy.
Acta Arith. 142, no. 4, 331–346, 2010.
Merlet Glenn.
Semigroup of matrices acting on the max-plus projective space.
Linear Algebra and its Applications 432, 1923--1935, 2010.
latest version ACL
Merlet Glenn.
Memory loss property for products of random matrices in the (max,+) algebra.
Mathematics of Operations Research 35, no. 1, 160--172, 2010.
latest version ACL
Nadirashvili Nikolai, Vladut Serge.
Singular solution to special Lagrangian equations.
Ann. Inst. H. Poincaré Anal. Non Linéaire 27, no. 5, 1179--1188, 2010.
Nart Enric, Ritzenthaler Christophe.
Genus 3 curves with many involutions and application to maximal curves in characteristic 2.
Arithmetic, geometry, cryptography and coding theory 2009, 71–85, Contemp. Math., 521, Amer. Math. Soc., Providence, RI, 2010.
Nicole Marc-Hubert.
Purity of stratifications of Shimura varieties in positive characteristic.
Algebraic number theory and related topics 2008, 45--79, RIMS Kôkyûroku Bessatsu, B19, Res. Inst. Math. Sci. (RIMS), Kyoto, 2010.

Nicole Marc-Hubert, Vasiu Adrian, Wedhorn Torsten.
Purity of level m stratifications.
Ann. Sci. Éc. Norm. Supér. (4) 43, no. 6, 925–955, 2010.


Nogueira Arnaldo, El Abdalaoui El Houcein, Machkouri Mohamed.
A criterion of weak mixing property.
École de Théorie Ergodique, 105–111, Sémin. Congr., 20, Soc. Math. France, Paris, 2010. 

Oyono Roger, Ritzenthaler Christophe.
On rationality of the intersection points of a line with a plane quartic.
Arithmetic of finite fields, 224–237, Lecture Notes in Comput. Sci., 6087, Springer, Berlin, 2010.

Puschnigg Michael.
New holomorphically closed subalgebras of C*-algebras of hyperbolic groups.
Geom. Funct. Anal. 20, no. 1, 243--259, 2010.

Rivat Joël, Sárközy András.
A Turán-Kubilius type inequality on sum sets.
Acta Arith. 142, no. 4, 311–329, 2010.
Rond Guillaume.
Sur la lissification de type Ploski-Popescu.
C. R. Math. Acad. Sci. Paris, vol. 348, no. 13-14, 727-729, 2010.
Rond Guillaume.
Bornes effectives des fonctions d'approximation des solutions formelles d'équations binomiales [Effective bounds of functions approximating formal solutions of binomial equations].
J. Algebra 323, no. 9, 2547--2555, 2010.
Rond Guillaume.
Asymptotic behaviour of standard bases.
Proc. Amer. Math. Soc. 138, no. 6, 1979--1982, 2010.
Sellami Tarek.
Geometry of the common dynamics of Pisot substitutions with the same incidence matrix.
C. R. Math. Acad. Sci. Paris 348, no. 17-18, 1005--1008, 2010.
Stoll Thomas.
A fancy way to obtain the binary digits of 759250125√2.
Amer. Math. Monthly 117, no. 7, 611--617, 2010.
Tabachnikov Sergei, Troubetzkoy Serge.
Arbeitsgemeinschaft: Mathematical Billards. [Working Session: Mathematical Billiards].
Abstracts from the session held April 4–10, 2010. Organized by Sergei Tabachnikov and Serge Troubetzkoy. Oberwolfach Reports. Vol. 7, no. 2., 955--1015, 2010.
Troubetzkoy Serge.
Typical recurrence for the Ehrenfest wind-tree model.
J. Stat. Phys. 141, no. 1, 60--67, 2010.


Last update : november 14, 2013, EL.